Alert archive / New York / Frost Advisories in 2009
Frost Advisory 10, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Sep 25, 2009, 2:40 PM EDT for Jefferson County, Lewis County, New York. It took effect at Sep 26, 2009, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2009, 2:40 PM EDT (18:40 UTC)
- In effect from
- Sep 26, 2009, 2:00 AM EDT
- Expired
- Sep 26, 2009, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Lewis County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 251840 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 240 PM EDT FRI SEP 25 2009 ...FROST EXPECTED ACROSS PARTS OF THE NORTH COUNTRY TONIGHT... .HIGH PRESSURE OVER CENTRAL QUEBEC WILL SLIDE SOUTHEAST INTO THE NEW ENGLAND STATES TONIGHT. DRY AIR...CLEAR SKIES...AND LIGHT WINDS ASSOCIATED WITH THIS FEATURE WILL PRODUCE IDEAL RADIATIONAL COOLING CONDITIONS ACROSS THE NORTH COUNTRY TONIGHT...WITH SOME INLAND LOCATIONS LIKELY GETTING COLD ENOUGH TO ALLOW FOR THE FORMATION OF SOME PATCHY FROST. NYZ007-008-260400- /O.NEW.KBUF.FR.Y.0010.090926T0600Z-090926T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 240 PM EDT FRI SEP 25 2009 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HIGH PRESSURE OVER CENTRAL QUEBEC WILL SLIDE SOUTHEAST INTO THE NEW ENGLAND STATES TONIGHT. DRY AIR...CLEAR SKIES...AND LIGHT WINDS ASSOCIATED WITH THIS FEATURE WILL PRODUCE IDEAL RADIATIONAL COOLING CONDITIONS ACROSS THE NORTH COUNTRY TONIGHT...WITH TEMPERATURES DROPPING INTO THE MID 30S IN SOME INLAND LOCATIONS. THIS WILL BE COLD ENOUGH TO ALLOW FOR THE FORMATION OF SOME PATCHY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JJR
2 follow-up statements
000 WWUS71 KBUF 260155 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 955 PM EDT FRI SEP 25 2009 ...FROST EXPECTED ACROSS PARTS OF THE NORTH COUNTRY TONIGHT... .HIGH PRESSURE OVER CENTRAL QUEBEC WILL SLIDE SOUTHEAST INTO THE NEW ENGLAND STATES OVERNIGHT. DRY AIR...CLEAR SKIES...AND LIGHT WINDS ASSOCIATED WITH THIS FEATURE WILL PRODUCE IDEAL RADIATIONAL COOLING CONDITIONS ACROSS THE NORTH COUNTRY TONIGHT...WITH SOME INLAND LOCATIONS LIKELY GETTING COLD ENOUGH FOR PATCHY FROST TO DEVELOP. NYZ007-008-261200- /O.CON.KBUF.FR.Y.0010.090926T0600Z-090926T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 955 PM EDT FRI SEP 25 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SATURDAY. HIGH PRESSURE OVER CENTRAL QUEBEC WILL SLIDE SOUTHEAST INTO THE NEW ENGLAND STATES TONIGHT. DRY AIR...CLEAR SKIES...AND LIGHT WINDS ASSOCIATED WITH THIS FEATURE WILL PRODUCE IDEAL RADIATIONAL COOLING CONDITIONS ACROSS THE NORTH COUNTRY TONIGHT...WITH TEMPERATURES DROPPING INTO THE MID 30S IN SOME INLAND LOCATIONS. THIS WILL BE COLD ENOUGH TO ALLOW FOR PATCHY FROST TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ APFFEL
000 WWUS71 KBUF 260823 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 423 AM EDT SAT SEP 26 2009 ...FROST ACROSS PARTS OF THE NORTH COUNTRY EARLY THIS MORNING... .HIGH PRESSURE OVER NEW ENGLAND BROUGHT CLEAR SKIES AND LIGHT WINDS TO THE REGION OVERNIGHT...AND THIS HAS LED TO EXCELLENT RADIATIONAL COOLING WITH SOME PATCHY FROST DEVELOPING AS A RESULT. NYZ007-008-261200- /O.CON.KBUF.FR.Y.0010.000000T0000Z-090926T1200Z/ JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 423 AM EDT SAT SEP 26 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. CLEAR SKIES AND LIGHT WINDS WITHIN A CHILLY AIRMASS HAS ALLOWED TEMPERATURES TO DROP WELL INTO THE 30S ACROSS PARTS OF THE REGION EARLY THIS MORNING. AS A RESULT...SOME PATCHES OF FROST HAVE FORMED. NEAR SURFACE TEMPERATURES WILL QUICKLY CLIMB OUT OF THE 30S WITHIN AN HOUR OR TWO OF SUNRISE ENDING THE THREAT OF DAMAGING FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ RSH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Sep 25, 1:43 PM EDT, 57 minutes earlier.
Area forecast discussion, Sep 25, 1:43 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
143 PM EDT FRI SEP 25 2009
.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FROM CANADA TODAY...BRINGING GENERALLY
FAIR AND SEASONABLE WEATHER. A WARM FRONT WILL LIFT TOWARDS THE
REGION ON SATURDAY...BRINGING SHOWERS FOR THE WEEKEND. TEMPERATURES
WILL TURN MUCH MORE FALL-LIKE EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
REGIONAL SATELLITE IMAGERY SHOWS THAT A PERSISTENT SWATH OF LOW
CLOUDS CONTINUES TO PLAGUE MUCH OF THE AREA AS OF MID
MORNING...WITH THE CLOUD COVER ENHANCED SOUTH OF LAKE ONTARIO BY
THE UPSLOPE NORTHEASTERLY FLOW. WHILE WE STILL EXPECT THIS TO
GRADUALLY THIN AND MIX OUT THE REST OF THE DAY WITH DIURNAL
HEATING/MIXING AND RIDGING BUILDING SOUTHWARD INTO THE
REGION...THIS PROCESS WILL TAKE A BIT LONGER THAN PREVIOUSLY
ANTICIPATED. HAVE UPDATED ALL PRODUCTS TO REFLECT THIS...WITH THE
WORDED FORECAST NOW REFLECTING A SLOWER AND MORE GENERAL TREND TO
MOSTLY SUNNY CONDITIONS WITH TIME. GIVEN THE MORE PERSISTENT CLOUD
COVER AND 850 MB TEMPS OF ONLY +2 TO +6C...HAVE ALSO ELECTED TO
DROP TEMPS BACK A BIT FROM CONTINUITY...WITH MOST AREAS NOW
EXPECTED TO SEE HIGHS IN THE LOWER TO MID 60S...JUST A BIT BELOW
NORMAL FOR LATE SEPTEMBER.
RELEVANT PORTIONS OF THE EARLY MORNING NEAR TERM DISCUSSION
FOLLOW BELOW...
AS THE SFC HIGH MOVES TO THE NEW ENGLAND COAST LATE TONIGHT...THE
DOOR WILL OPENED FOR MID AND UPPER LEVEL MOISTURE TO INCREASE FROM
THE SOUTHWEST. THIS WILL PUT THE BRAKES ON FALLING TEMPERATURES
DURING THE COURSE OF TONIGHT AND SHOULD ENABLE THE MAJORITY OF THE
REGION TO GET BY WITHOUT THE WIDESPREAD THREAT OF FROST.
THE EXCEPTION WILL BE EAST OF LAKE ONTARIO...AND IN PARTICULAR...
LEWIS COUNTY WHERE TEMPERATURES COULD STILL DROP INTO THE MID AND
UPPER 30S. SINCE THERE IS STILL SOME UNCERTAINTY AS TO THE EXTENT OF
ANY CIRRUS ACROSS THE NORTH COUNTRY LATE TONIGHT...WE WILL HOLD OFF
ON ISSUING ANY FROST ADVISORIES AT THIS TIME. THE DAYSHIFT WILL
RE-EVALUATE THIS SCENARIO IN UPCOMING PACKAGES.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
THE HIGH OVER NEW ENGLAND WILL SHIFT EASTWARD ON SATURDAY AS THE
CUTOFF LOW OVER THE PLAINS EJECTS EASTWARD AND PUSHES A WEAK SURFACE
WARM NORTHEAST TOWARD THE AREA. THE POTENTIAL FOR SHOWERS WILL
INCREASE ACROSS THE AREA FROM WEST TO EAST DURING THE DAY SATURDAY
AHEAD OF THE WARM FRONT. THE NAM HAS COME IN LINE WITH THE GFS AND
ECMWF...ALL SUGGEST THE BULK OF THE RAINFALL ASSOCIATED WITH THE
FRONT WILL BE DURING THE LATE AFTERNOON THROUGH SATURDAY NIGHT. LOW
CHANCE POPS WILL INCREASE TO LIKELY OVER THE WESTERN SOUTHERN TIER
BY LATE SATURDAY AFTERNOON...THEN BRING IN LIKELY OR CATEGORICAL
PROBABILITIES SATURDAY EVENING AND SATURDAY NIGHT.
THE PRECIPITATION SHOULD DIMINISH DURING THE COURSE OF SUNDAY
AFTERNOON AND EVENING BEHIND THE WARM FRONT AND AS THE REMAINS OF
THE CLOSED LOW BECOMES ABSORBED IN THE MEAN UPPER TROUGH
INTENSIFYING OVER THE GREAT LAKES AND THE NORTHEASTERN STATES. A
DEEPENING UPPER LOW AND SURFACE LOW WILL TRACK ACROSS THE UPPER
MIDWEST TO THE GREAT LAKES ON MONDAY WITH STRONG COLD FRONT CROSSING
THE REGION. THIS WILL SHARPLY COLDER TEMPS ALOFT WHICH WILL BRING A
VERY UNSTABLE PERIOD THROUGH MONDAY...BOUNDARY LAYER LAPSE RATES
WILL APPROACH 9 TO 10 C/KM FROM MIDDAY THROUGH THE EARLY EVENING.
SOUTHWEST WIND BECOMES MORE WESTERLY WITH THE COLD FRONTAL PASSAGE
AND THIS STRONGLY UNSTABLE SITUATION WILL LIKELY PRODUCE STRONG WIND
GUSTS OVER BOTH LAND AND LAKE AREAS AND THE LIKELIHOOD OF SOME LAKE
INDUCED CONVECTION...LAKE EFFECT PARAMETERS SHOW A LAKE TO 850MB
TEMP DIFFERENCE OF 17 TO 19 DEGREES CELSIUS WITH LAKE INDUCED CAPE
NEAR 1300 J/KG. WILL PAINT AN AREA OF THUNDERSTORMS DOWNWIND OF BOTH
LAKES ON MONDAY WITH SHOWERS LIKELY ELSEWHERE. THIS SITUATION WILL
ALSO PRODUCE THE HIGHEST WINDS AND WAVES ON THE LAKES FOR THE PAST
MANY MONTHS...ESPECIALLY ON LAKE ERIE. MORE IN THE MARINE SECTION...
TEMPERATURES WILL REMAIN RATHER COOL ON SATURDAY WITH LITTLE
MODIFICATION OF THE AIRMASS FROM THE HIGH PRESSURE CENTER TO THE
EAST...HIGHS MAINLY IN THE 60S. LOWS ON SATURDAY NIGHT WILL BE
TEMPERED BY THE APPROACH OF THE WARM FRONT AND ITS ASSOCIATED RAIN
SHIELD...LOWS IN THE LOWER TO MID 50S AND SOME RISING TEMPS BEFORE
DAWN EXPECTED. SUNDAY WILL SEE A RETURN TO MID/UPR 60S TO LOW 70S
AND MAINLY MID 50S FOR SUNDAY NIGHT...THEN AN EARLY DAY HIGH IN THE
LOWER TO MID 60S ON MONDAY AS THE COLD FRONT SWEEPS THROUGH.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
THINKING HAS CHANGED LITTLE FOR THIS PERIOD. THIS PERIOD CONTINUES TO
LOOK VERY AUTUMNAL ACCORDING TO BOTH THE GFS AND EUROPEAN SOLUTIONS.
A RAPIDLY DEEPENING UPPER LEVEL LOW DROPS INTO THE GREAT LAKES EARLY
NEXT WEEK AND PUSHES A SHARP COLD FRONT ACROSS THE AREA MONDAY. A
VERY PRONOUNCED COLD AIR ADVECTION REGIME WILL TAKE OVER BEHIND THE
PASSAGE OF A SHARP COLD FRONT FOR EARLY NEXT WEEK. THIS WILL BRING
THE POTENTIAL FOR LAKE EFFECT RAIN SHOWERS TO THE LEE OF THE LAKES
FOR MONDAY NIGHT THROUGH TUESDAY MORNING...AS 850 MB TEMPERATURES
DROP TO NEAR 0C. TEMPERATURES BOTH TUESDAY AND WEDNESDAY WILL LIKELY
STRUGGLE TO GET OUT OF THE 50S. MODERATE WINDS WILL MAKE THESE
TEMPERATURES VERY FALL-LIKE FOR SURE. THIS WILL BE A QUICK SHOT OF
COLD AIR WITH RIDGING BECOMING REESTABLISHED BY THE END OF THE
PERIOD WITH TEMPERATURES REBOUNDING BACK INTO THE 60S BY THURSDAY.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
REGIONAL SATELLITE IMAGERY SHOWS THAT THE PERSISTENT DECK OF STRATOCU
FROM THIS MORNING FINALLY MIXING OUT WITH DAYTIME HEATING. THIS
HAS RESULTED IN AN IMPROVEMENT TO VFR CONDITIONS AREAWIDE...AND
THESE WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON AND
EARLY EVENING AS HIGH PRESSURE BUILDS SOUTHEAST INTO THE SAINT
LAWRENCE VALLEY.
THEREAFTER...THE AFOREMENTIONED HIGH IS EXPECTED TO MOVE TO THE
NEW ENGLAND COAST BY SATURDAY MORNING. ON THE BACK SIDE OF THIS
FEATURE...A SOUTHERLY FLOW/WARM ADVECTION PATTERN ALOFT WILL
SPREAD ACROSS THE AREA TONIGHT...AND WILL CONTINUE THROUGH
SATURDAY. THIS WILL RESULT IN A GRADUAL INCREASE IN MID AND HIGH
CLOUDS ACROSS THE WESTERN PART OF THE AREA TONIGHT...WITH THE
CLOUDINESS THEN SPREADING FURTHER EAST AND LOWERING DURING
THURSDAY MORNING AS THE WARM ADVECTION PATTERN INTENSIFIES. THIS
SAID...DRY VFR WEATHER IS STILL EXPECTED TO PREVAIL ACROSS THE
BULK OF THE AREA THROUGH THE END OF THE PERIOD...WITH JUST A LOW
CHANCE OF A SHOWER REACHING THE WESTERN SOUTHERN TIER AFTER 15Z
SATURDAY.
OF MORE CONCERN TO AVIATION INTERESTS WILL BE THE POTENTIAL FOR
SOME LOW LEVEL WIND SHEAR TO DEVELOP LATER TONIGHT AS AN
INCREASING SOUTHERLY LOW LEVEL JET SETS UP FROM KROC AND KDSV
WESTWARD. NAM BUFKIT PROFILES SUGGEST THE POSSIBILITY OF WINDS
INCREASING TO THE 35-40 KT RANGE IN THE 1-2 KFT LAYER AFTER ABOUT
09Z...SO HAVE ADDED A MENTION OF LLWS TO ALL TAF SITES FROM KROC
WESTWARD FOR LATE TONIGHT AND EARLY SATURDAY. BY MID SATURDAY
MORNING...ANY WIND SHEAR SHOULD DIMINISH AS BOUNDARY LAYER WINDS
VEER TO SOUTHERLY AND INCREASE TO 10-20 KTS...AND WINDS ALOFT RELAX.
OUTLOOK...
SATURDAY NIGHT...MVFR/IFR IN RAIN.
SUNDAY...IMPROVEMENT TO VFR WITH SHOWERS TAPERING OFF.
MONDAY...MVFR IN SHOWERS AND THUNDERSTORMS.
TUESDAY...MVFR IN SHOWERS.
WEDNESDAY...MVFR/VFR WITH A CHANCE OF SHOWERS.
&&
.MARINE...
A NORTHEAST FLOW OF COLDER AIR WILL DEVELOP ACROSS THE LOWER LAKES
REGION TODAY. THIS WILL CREATE UNSTABLE CONDITIONS AND HIGHER WAVE
CONDITIONS ALONG THE SOUTH SHORE OF LAKE ONTARIO. SMALL CRAFT
ADVISORIES WILL BE POSTED FOR THIS PORTION OF THE LAKE THROUGH THE
DAY AND INTO THE EVENING. CHOPPY CONDITIONS SHOULD DEVELOP ALONG
LAKE ERIE...ESPECIALLY SOUTHWEST OF DUNKIRK...BUT MAINLY OUTSIDE OF
THE NEARSHORE WATERS AND MOST LIKELY AROUND THE MID LAKE AREA.
MORE SIGNIFICANT WIND AND WAVE CONDITIONS ARE EXPECTED ON THE
LOWER LAKES EARLY NEXT WEEK AS A DEEP LOW MOVES INTO THE CENTRAL
LAKES. AFTER THE PASSAGE OF THE COLD FRONT...WAVES ON MONDAY MAY
REACH THE 8 TO 10 FOOT RANGE ON LAKE ERIE AND 5 TO 7 FEET ALONG THE
EASTERN LAKE ONTARIO SHORE DURING THE LATE AFTERNOON AND PERSIST
THROUGH THE NIGHT. WITH THE INFLUX OF COLD AIR ACROSS THE WARM
WATERS OF BOTH LAKES...EXPECT FREQUENT WIND GUSTS NEAR GALE FORCE
FOR MUCH OF MONDAY AFTERNOON AND NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LOZ042>044.
&&
SYNOPSIS...WCH
NEAR TERM...JJR/RSH
SHORT TERM...WCH
LONG TERM...WCH
AVIATION...JJR
MARINE...WCHHazardous weather outlook, Sep 25, 5:18 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 518 AM EDT FRI SEP 25 2009 NYZ001>008-010>014-019>021-085-260930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 518 AM EDT FRI SEP 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ040-041-LOZ042>045-062>065-260930- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 518 AM EDT FRI SEP 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE POSSIBLE MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-260930- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 518 AM EDT FRI SEP 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-260930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- 518 AM EDT FRI SEP 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Frost Advisories in New York, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.